MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE PATELLA RESURFACING SIZE 2; PATELLAR IMPLANT

MEDACTA INTERNATIONAL SA GMK-SPHERE PATELLA RESURFACING SIZE 2; PATELLAR IMPLANT
Model Number 02.07.0034RP
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/26/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 25 march 2021: lot 189225: (b)(4) items manufactured and released on 09-jan-2019.Expiration date: 2023-12-13.No anomalies found related to the problem.To date, all items of the same lot have been already sold without any other similar reported event.Additional implant involved: gmk-sphere 02.12.0024l femoral component sphere cemented size 4+ l (k140826) lot.1901870.Batch review performed on 25 march 2021: lot 1901870: (b)(4) items manufactured and released on 08-may-2019.Expiration date: 2024-04-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Additional implant involved: gmk-sphere 02.07.1204l tibial tray fixed cemented size 4 l (k090988) lot.1904219.Batch review performed on 25 march 2021: lot 1904219: (b)(4) items manufactured and released on 15-oct-2019.Expiration date: 2024-10-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Additional implant involved: gmk-sphere 02.12.0412crl tibial insert fixed sphere cr size 4/12 mm l (k181635) lot.185590.Batch review performed on 25 march 2021: lot 185590: (b)(4) items manufactured and released on 16-oct-2018.Expiration date: 2023-10-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with one similar reported event.
 
Event or Problem Description
The patient came in 1 year and 2 months after the primary surgery due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised all components with competitor hardware.The surgery was completed successfully.

Brand Name
GMK-SPHERE PATELLA RESURFACING SIZE 2
Common Device Name
PATELLAR IMPLANT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11568009
Report Number3005180920-2021-00238
Device Sequence Number3599293
Product Code JWH
UDI-Device Identifier07630030815751
UDI-Public07630030815751
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/13/2023
Device Model Number02.07.0034RP
Device Catalogue Number02.07.0034RP
Device Lot Number189225
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2021
Initial Report FDA Received Date03/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;